# SDR 97ZZZX4194

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 893244
- Condition: Inoperative
- Location: Fire Bottle
- Component: Kidde
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER WAS RECEIVED INTO SHOP AS CONDITION UNKNOWN.  NO TAG.  UPON DISASSEMBLY, THE FOLLOWING DISCREPANCIES WERE NOTED, RENDERING UNIT INOPERATIVE.  AGENT REMOVED NOT HALCON 1301 AS SPECIFICED.  ADDITIONAL DISK INSTALLED UNDER RUPTURED DISK, NOT O.E.M.  RUPTURED DISK NOT RECOGNIZED AS APPROVED PART.  FAA NOTE:  PART ORIGINATED OUTSIDE U.S.
